Faisceaux constructibles quasi-unipotents
Séminaire Bourbaki : volume 1981/82, exposés 579-596, Astérisque no. 92-93  (1982), Talk no. 581, p. 45-57
@incollection{SB_1981-1982__24__45_0,
     author = {L\^e D\~ung Tr\'ang},
     title = {Faisceaux constructibles quasi-unipotents},
     booktitle = {S\'eminaire Bourbaki : volume 1981/82, expos\'es 579-596},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {92-93},
     year = {1982},
     note = {talk:581},
     pages = {45-57},
     zbl = {0525.32024},
     mrnumber = {689525},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1981-1982__24__45_0}
}
Lê Dũng Tráng. Faisceaux constructibles quasi-unipotents, in Séminaire Bourbaki : volume 1981/82, exposés 579-596, Astérisque, no. 92-93 (1982), Talk no. 581, pp. 45-57. http://www.numdam.org/item/SB_1981-1982__24__45_0/

[1] B. Angeniol Théorème de finitude en cohomologie étale (d'après P. Deligne), in Séminaire Douady-Verdier, Exposé VII, 1974-75, Astérisque 36-37. | Zbl 0341.14007

[2] M. Artin Faisceaux constructibles. Cohomologie d'une courbe algébrique, in Séminaire de Géométrie Algébrique (SGA IV), Springer-Verlag, Lecture Notes n° 305, Berlin and New York, 1973. | MR 354654 | Zbl 0262.14002

[3] E. Brieskorn Die Monodromie der isolierter Singularitäten von Hyperflächen, Manuscripta Math. 29(1970), 103-162. | MR 267607 | Zbl 0186.26101

[4] C. H. Clemens Picard-Lefschetz theorem for families of non singular algebraic varieties acquiring ordinary singularities, Trans. Amer. Math. Soc. 136 (1969), 93-108. | MR 233814 | Zbl 0185.51302

[5] P. Deligne Equations différentielles à points singuliers réguliers, Springer-Verlag, Lecture Notes n° 163, Berlin and New York, 1970. | MR 417174 | Zbl 0244.14004

[6] P. Deligne Lettre à N. Nilsson du 9 juillet 1971, et Exposant de monodromie (manuscrit non publié).

[7] P. A. Griffiths Periods of integrals on algebraic manifolds, Mimeographed notes at Berkeley (1965-66), 315 pages including 30 examples.

[8] P. A. Griffiths Periods of integrals on algebraic manifolds : summary of results and discussion of open problems, Bull. Amer. Math. Soc. 76 (1970), 228-296. | MR 258824 | Zbl 0214.19802

[9] A. Grothendieck Séminaire de Géométrie Algébrique (SGA VII-1), Résumé des premiers exposés de A. Grothendieck, rédigé par P. Deligne, Springer-Verlag, Lecture Notes 288, Berlin and New York, 1972.

[10] M. Kashiwara Quasi-Unipotent constructible sheaves, preprint, R.I.M.S. Kyoto University (1980). | MR 656052

[11] M. Kashiwara On the maximally overdetermined systems of linear differential equations I, Publ. R.I.M.S. 10, Kyoto University (1975), 563-579. | MR 370665 | Zbl 0313.58019

[12] N. Katz Nilpotent connections and the monodromy theorem. Applications of a result of Turittin, Publ. I.H.E.S. 39(1970), 175-232. | Numdam | MR 291177 | Zbl 0221.14007

[13] A. Landman On Picard-Lefschetz transformation for algebraic manifolds acquiring general singularities, Trans. Amer. Math. Soc. 181(1973), 89- 126. | MR 344248 | Zbl 0284.14005

[14] Lê D. T. Remarks on relative monodromy, in Real and complex singularities, Ed. by P. Holm, Nordhoff Publ. 1977.

[15] Lê D. T. The geometry of the monodromy theory, in C.P. Ramanujam, a tribute, Stud. in Math. n° 8, Tata Institute, Bombay (1978), 157-173, et Le théorème de la monodromie singulier, C.B. Acad. Sci. 288(1979), 985-988.

[16] Z. Mebkhout Thèse, Université Paris VII, 1979, et Sur le problème de Hilbert-Riemann, C.R. Acad. Sci. Paris 290(1980), 415-417. | Zbl 0431.32009

[17] J. Milnor Singular points of complex hypersurfaces, Ann. Math. Stud. 61, Princeton (1968). | MR 239612 | Zbl 0184.48405

[18] D. Mumford The topology of normal singularities of an algebraic surface and a criterion for simplicity, Publ. I.H.E.S. 9(1961), 5-246. | Numdam | MR 153682 | Zbl 0108.16801

[19] N. Nilsson Some growth and ramification properties of certain integrals on algebraic manifolds, Ark. för Math. 5(1965), 463-476. | MR 175904 | Zbl 0168.42004

[20] N. Nilsson Monodromy and asymptotic properties of certain multiple integrals, Ark. för Math. 18(1980), 181-198. | MR 608335 | Zbl 0483.32008

[21] J. Scherk On the monodromy theorem for isolated hypersurface singularities, Inv. Math. 58(1980), 181-198. | MR 571577 | Zbl 0432.32010

[22] J. L. Verdier Classe d'homologie associée à un cycle, in Séminaire Douady-Verdier, Exposé VI, Astérisque 36-37, 1974-75. | Numdam | Zbl 0346.14005